# SDR FDEA2019020760266

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 82,340 hours, 21,040 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Tire
- Part time: 39,190 hours, 10,081 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL OFF LEVEL 2 TIRE FAIL ALERT #6 TIRE.   REMOVED & REPLACED #5 AND #6 MAIN TIRE WHEEL ASSY                                 PER AMM 32-41-01-4 AND TIRE PRESS CHECK OK AND NO                                 LEAKAGE. T/S PER FIM 32-40-23 AND 32-40-01,                                       PERFORMED R-T-S FOR BTMTP MAINTENANCE MENU, ALL                                   TEST PASSED AND NO EXISTING FAULT NOTED.
